# SDR U2RA2023120600048

- Difficulty date: December 5, 2023
- Submitted: December 6, 2023
- Operation: Air carrier
- Aircraft: N936CA
- Make and model: Boeing 747446
- Aircraft serial: 25308
- Aircraft time: 85,438 hours, 17,234 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE R/H UPPER DECK DOOR "OKAY" INDICATOR LIGHT ON THE SECONDARY EICAS DISPLAY IN THE FLIGHT DECK WOULD NOT ILLUMINATE.  INDICATOR LIGHT EXAMINES THE EMERGENCY EXIT BATTERY CONDITION.  SYSTEM OPERATES NORMALLY - INDICATOR LIGHT DEFERRED PER B747 MEL 52-23-07-01.
